# SDR SWAA2012110509087

- Difficulty date: October 17, 2012
- Submitted: November 6, 2012
- Operation: Air carrier
- Aircraft: N340LV
- Make and model: Boeing 737-3K2
- Aircraft serial: 23738
- Aircraft time: 85,994 hours, 48,680 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 6546539
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STUB BEAM CRACKED AT BS 616, BBL 69.85.  REMOVED AND REPLACED BEAM PER SRM AND ER.
